# SDR AALA2018082319017

- Difficulty date: August 19, 2018
- Submitted: August 23, 2018
- Operation: Air carrier
- Aircraft: N134AN
- Make and model: Airbus A321-231
- Aircraft serial: 6495
- Aircraft time: 10,968 hours, 4,260 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING CRUISE,  MASTER WARNING LIGHTS AND ECAM SMOKE, LAVATORY SMOKE ILLUMINATED  BRIEFLY,  ABOUT 1 SECOND, BEFORE SELF EXTINGUISHING.  FLIGHT ATTENDANTS FOUND NO EVIDENCE OF LAVATORY SMOKE. ACCOMPLISHED TEST OF CIDS IAW TSM 23-73-00.  TESTED GOOD.
